`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 4,Number 3,     September 2005

1

Existence of periodic solution for a class of systems involving nonlinear wave equations   Pages : 487 - 498

Claudianor O. Alves

 Abstract       Full Text      Related Articles

2

Uniformly elliptic Liouville type equations: concentration compactness and a priori estimates   Pages : 499 - 522

D. Bartolucci and L. Orsina

 Abstract       Full Text      Related Articles

3

Non-simultaneous blow-up for a quasilinear parabolic system with reaction at the boundary   Pages : 523 - 536

C. Brändle,  F. Quirós and Julio D. Rossi

 Abstract       Full Text      Related Articles

4

Modeling the spontaneous curvature effects in static cell membrane deformations by a phase field formulation   Pages : 537 - 548

Qiang Du,  Chun Liu,  R. Ryham and X. Wang

 Abstract       Full Text      Related Articles

5

Existence and non-existence for a mean curvature equation in hyperbolic space   Pages : 549 - 568

Elias M. Guio and Ricardo Sa Earp

 Abstract       Full Text      Related Articles

6

Some remarks on the $L^p-L^q$ boundedness of trigonometric sums and oscillatory integrals   Pages : 569 - 588

Damiano Foschi

 Abstract       Full Text      Related Articles

7

On certain nonlinear parabolic equations with singular diffusion and data in $L^1$   Pages : 589 - 612

C. García Vázquez and Francisco Ortegón Gallego

 Abstract       Full Text      Related Articles

8

New dissipated energies for the thin fluid film equation   Pages : 613 - 634

Richard S. Laugesen

 Abstract       Full Text      Related Articles

9

Exponential stability in $H^4$ for the Navier--Stokes equations of compressible and heat conductive fluid   Pages : 635 - 664

Yuming Qin,  T. F. Ma,  M. M. Cavalcanti and D. Andrade

 Abstract       Full Text      Related Articles

10

A complete bifurcation diagram of the Ginzburg-Landau equation with periodic boundary conditions   Pages : 665 - 682

Satoshi Kosugi,  Yoshihisa Morita and Shoji Yotsutani

 Abstract       Full Text      Related Articles

11

Asymptotic behavior of solutions to the phase-field equations with neumann boundary conditions   Pages : 683 - 693

Zhenhua Zhang

 Abstract       Full Text      Related Articles